Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8084529, 9 pages
https://doi.org/10.1155/2017/8084529
Research Article

Adaptive Stabilization of Stochastic Nonlinear Systems Disturbed by Unknown Time Delay and Covariance Noise

1School of Electrical Engineering & Automation, Jiangsu Normal University, Xuzhou 221116, China
2School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China
3School of Mathematics and Statistics, Zaozhuang University, Zaozhuang 277160, China

Correspondence should be addressed to Na Duan; moc.361@80annaud

Received 6 March 2017; Accepted 2 April 2017; Published 30 April 2017

Academic Editor: Weihai Zhang

Copyright © 2017 Na Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Na Duan, Huifang Min, and Xiaoyan Qin, “Adaptive Stabilization of Stochastic Nonlinear Systems Disturbed by Unknown Time Delay and Covariance Noise,” Mathematical Problems in Engineering, vol. 2017, Article ID 8084529, 9 pages, 2017. https://doi.org/10.1155/2017/8084529.